Dear lybrate-user, welcome to lybrate. Stammering is" speaking with sudden involuntary pauses and a tendency to repeat the initial letters of words" or" say something with difficulty, repeating the initial letters of words and with sudden involuntary pauses" stammering could be due to two reasons. First reason is vocal cord misalignment. Second is psychological performance anxiety. First of all you should consult an ent specialist and evaluate your vocal chords. If there is problem, ent specialist will be able to correct it. If there is no problem with your vocal chords, you should consult a psychologist for stammer therapy. Take care.
8 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Stammering treatment